# SDR CA150506016

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,910 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 4G2420V00151
- Condition: Damaged
- Location: Ac System
- Part time: 1,959 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REMOVAL OF M/R, NR 2 ACFT GEN WAS REMOVED AND DISCOVERED THAT THE NUT THAT HOLDS THE SPLINED DRIVE SHAFT HAD COME OFF AND FELL INTO THE COMPONENT IMPELLER CAUSING SUBSTANTIAL DAMAGE TO THE IMPELLER ITSELF, THE INTAKE COVER AND TO THE INTERNALS OF THE AC GEN.
